# SDR SWIA200110401

- Difficulty date: November 29, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 36,782 hours, 45,012 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT MIDDLE WING DEICE BOOTS LIGHTS CAME ON IN CLIMB.PATCHED HOLE IN LEFT MIDDLE WING DEICE BOOT IAW CMM.
